# SDR MK9A2012F00075

- Difficulty date: April 17, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N864MA
- Make and model: Cessna 208B
- Aircraft serial: 208B1275
- Aircraft time: 7,555 hours, 16,047 cycles
- Engine: Pwa PT6A114A
- Engine time: 8,693 hours, 14,367 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 262500011
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP SKIN CRACKED ON BOTTOM SIDE AT W/S 53.00.   THIS IS OCCURING UNDERNEATH THE INBD FLAP TRACK, OTBD CHANNEL.  THE CRACKS HAVE BEEN ABOUT 3" IN LENGTH.  THE VISIBLE PART OF THE CRACK PROTRUDES APPROX .2500" OTBD OF THE FLAP TRACK CHANNEL AND JUST AFT OF THE AFT SCREW THAT ATTACHES THE CHANNEL TO THE FLAP ASSY.  WE OPERATE A FLEET OF FOUR.  THIS IS THE THIRD, INSIDE OF THREE WEEKS THAT WE HAVE DISCOVERED THE FLAP SKIN CRACKED IN THE SAME IDENTICAL SPOT.
